@article{VSGTU_2013_130_1_a3,
author = {A. A. Andreev and J. O. Yakovleva},
title = {The characteristic problem for the system of the general hyperbolic differential equations},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {31--36},
year = {2013},
volume = {130},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a3/}
}
TY - JOUR AU - A. A. Andreev AU - J. O. Yakovleva TI - The characteristic problem for the system of the general hyperbolic differential equations JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2013 SP - 31 EP - 36 VL - 130 IS - 1 UR - http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a3/ LA - ru ID - VSGTU_2013_130_1_a3 ER -
%0 Journal Article %A A. A. Andreev %A J. O. Yakovleva %T The characteristic problem for the system of the general hyperbolic differential equations %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2013 %P 31-36 %V 130 %N 1 %U http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a3/ %G ru %F VSGTU_2013_130_1_a3
A. A. Andreev; J. O. Yakovleva. The characteristic problem for the system of the general hyperbolic differential equations. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 130 (2013) no. 1, pp. 31-36. http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a3/
[1] A. V. Bitsadze, “On a question on the formulation of the characteristic problem for second-order hyperbolic systems”, Dokl. Akad. Nauk SSSR, 223:6 (1975), 1289–1292 | Zbl
[2] O. M. Dzhokhadze, “Influence of Lower Terms on the Well-Posedness of Characteristics Problems for Third-Order Hyperbolic Equations”, Math. Notes, 74:4 (2003), 491–501 | DOI | DOI | MR | Zbl
[3] A. P. Soldatov, M. Kh. Shkhanukov, “Boundary value problems with A. A. Samarskiy's general nonlocal condition for higher-order pseudoparabolic equations”, Soviet Math. Dokl., 36:3 (1988), 507–511 | Zbl
[4] S. S. Kharibegashvili, “Solvability of a characteristic problem for degenerate second-order hyperbolic systems”, Differ. Equations, 25:1 (1989), 123–131 | Zbl
[5] A. V. Bitsadze, Some classes of partial differential equations, Nauka, Moscow, 1981, 448 pp.
[6] J. O. Yakovleva, “One characteristic problem for the general hyperbolic differential equation of the third order with nonmultiple characteristics”, Vestn. Samar. Gos. Tekhn. Univ. Ser. Fiz.-Mat. Nauki, 2012, no. 3(28), 180–183 | DOI | Zbl